# SDR SWAA2014031225992

- Difficulty date: March 9, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 28,553 hours, 16,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM NUTPLATE CORRODED AT BS 344, LBL 12.  R & R BEAM IAW SRM.
